# SDR UPS01237133

- Difficulty date: October 20, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 57176242
- Part serial: UP01358
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, F/O SLIDING WINDOW CRACKED.  REMOVED AND REPLACED NR 2 WINDOW ASSY PER MM 56-12-11. OPS CHECKS NORMAL P/N OFF/ON 5-71762-42 SN OFF 56WIN1244 ON UP01358.
